# SDR AALA981684

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49335
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 5953625521
- Condition: Failed
- Location: Tail Compartment
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT T1501 - ON TAKEOFF DFW, TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  IMMEDIATELY, AIR INTERRUPTED AND RETURNED TO DFW AND LANDED WTIHOUT INCIDENT.  REPLACED RIGHT HAND PACK DUCTS.  ACCOMPLISHED POWER RUN CHECKS WITH NO DISCREPANCY NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
